skin-hair-icon
Red spots on legs mainly
Since last two years my mother is having red bumps kind of globules with no discharge Lot of itching mostly during the night Turn brown after 7 days. Tried homeopathic, deworming Finally 1 alerid  and 2.5 mg wysolone daily helped Am worried her teeth started degenerating May be side effects Is it safe for her to continue wysolone and alerid weighing the pros and cons. Please advise...
22 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Will be able to guide you better with pictures. Wysolone 2.5 mg is a low dose, for short periods of time it is unlikely to cause side-effects. For proper evaluation and management, you can consult online.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry... she's suffering from allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.